# SDR JJBA201026777

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 24,533 hours, 34,178 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE DETECTOR WARNING LIGHT CAME ON INTERMITTENTLY. RETURNED TO FIELD, NO EMERGENCY DECLARED. LANDED WITH NO OTHER PROBLEMS. MEL'ED NR 2 SMOKE DETECTOR. IT WAS FOUND THAT THE CONNECTOR ON NR 2 SMOKE DETECTOR WAS DIRTY. CLEANED CONNECTOR AND OPS CHECK WAS SATISFACTORY.
